# SDR 9511519150

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- Engine: Pwa JT8D7B
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Ind
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION WAS BELOW NORMAL ON TAKEOFF, TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR TRANSMITTER, CHECKED THE PT7 SYSTEM FOR LEAKS AND THE INDICATOR FOR ACCURACY.  SYSTEM OPERATION WAS NORMAL ON RUNUP.  AIRCRAFT RETURNED TO SERVICE.
